# SDR CALA9700859

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT LIGHTENING HOLE OF WEB, STA 360 JUST ABOVE STRINGER 17L.  THE WEB WAS REMOVED AND A NEW WEB WAS FABRICATED AND INSTALLED IAW SRM 51-10-6 AND 51-10-1.
